# SDR AALA202011039014

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 19,432 hours, 7,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING PREFLIGHT, FOUND CIRCUIT BREAKER POPPED FOR CABIN EMERGENCY LIGHTS.  RESET CIRCUIT BREAKER, IAW GPM 13-04-7 AND TESTED EMERGENCY LIGHTS, IAW AMM 33-51-00.  OPERATIONS CHECK GOOD.
